| Catalog Number |
1105000030 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the fluid leaks onto floor.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.The device is currently pending evaluation and the model and serial number have not yet been provided.
Additional Manufacturer Narrative
The catalog number, serial number, gtin, and manufacturing date have been added.
Event or Problem Description
It was reported that the fluid leaks onto floor.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.